Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Trying to conceive. Periods delayed. Was on birth control pill. Pregnancy chances?

I was on the nuvaring for one year. On June 30 I removed the nuvaring and decided to stay off it because me and my partner decided we are ready for a baby. On June 5th my period came on however it lasted for almost two weeks. Now my period is due and I am two weeks late. Last week i had cramps and it felt like it was going to come on but it didnt This has happened before (period stayed on for two weeks) but the following month I had a period but this time there is no period. Am I pregnant??
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
periods delay could be because of many causes which cause hormonal abnormality,
as you are having previous history of abnormal menstrual cycle some amount of hormonal disturbances can be expected but we can not completely rule out the pregnancy also,
so now you better go for blood test for pregnancy to rule out the possibility,
if comes negative you go for ultrasound and hormonal evaluation with your doctor's advice which will possibly find out the cause for menstrual abnormality, that can help in future fertility.
take care.
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor